Open Access
Translator Disclaimer
April, 2012 Canal foliations of S3
Rémi LANGEVIN, Paweł G. WALCZAK
J. Math. Soc. Japan 64(2): 659-682 (April, 2012). DOI: 10.2969/jmsj/06420659

Abstract

The goal of the article is to classify foliations of S3 by regular canal surfaces, that is envelopes of one-parameter families of spheres which are immersed surfaces. We will add some extra information when the leaves are “surfaces of revolution” in a conformal sense.

Citation

Download Citation

Rémi LANGEVIN. Paweł G. WALCZAK. "Canal foliations of S3." J. Math. Soc. Japan 64 (2) 659 - 682, April, 2012. https://doi.org/10.2969/jmsj/06420659

Information

Published: April, 2012
First available in Project Euclid: 26 April 2012

MathSciNet: MR2916082
Digital Object Identifier: 10.2969/jmsj/06420659

Subjects:
Primary: 53C12
Secondary: 53A30

Keywords: canal surface , Foliation

Rights: Copyright © 2012 Mathematical Society of Japan

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.64 • No. 2 • April, 2012
Back to Top